The t-pebbling number of Lamp graphs.
ResumenLet G be a graph and some pebbles are distributed on its vertices. A pebbling move (step) consists of removing two pebbles from one vertex, throwing one pebble away, and moving the other pebble to an adjacent vertex. The t-pebbling number of a graph G is the least integer m such that from any distribution of m pebbles on the vertices of G, we can move t pebbles to any specified vertex by a sequence of pebbling moves. In this paper, we determine the t-pebbling number of Lamp graphs.
F. R. K. Chung, Pebbling in hypercubes, SIAM J. Disc. Math., 2(4), pp. 467-472, (1989).
P. Erdös, On pseudoprimes and Carmichael numbers, Publ. Math. Debrecen, 4, pp. 201-206, (1956).
P. Erdös, A. Ginzburg and A. Ziv, A theorem in additive number theory, Bull. Res. Council Israel, 10F, pp. 41-43, (1961).
D. Kleitman and P. Lemke, An addition theorem on the integers modulon, J. Number Theory, 31, pp. 335-345, (1989).
A. Lourdusamy and T. Mathivanan, The t-pebbling number of Jahangir graph J3,m, Proyecciones Journal of Mathematics, 34(2), pp. 161-174, (2015).
A. Lourdusamy and T. Mathivanan, The t-pebbling number of squares of cycles, Journal of Prime Research in Mathematics, 11, pp. 61-76, (2015).
A. Lourdusamy, C. Muthulakshmi @ Sasikala and T. Mathivanan, The pebbling number of the square of an odd cycle, Sciencia Acta Xaveriana, 3 (2), pp. 21-38, (2012).
A. Lourdusamy, F. Patrick and T. Mathivanan, The t-pebbling number of some wheel related graphs, Journal of Prime Research in Mathematics, 12, pp. 35-44, (2016).
A. Lourdusamy, S. Samuel Jayaseelan and T. Mathivanan, On pebbling Jahangir graph, General Mathematics Notes, 5(2), pp. 42-49, (2011).
A. Lourdusamy, S. Samuel Jayaseelan and T. Mathivanan, Pebbling number for Jahangir graph J2,m (3 ≤ m ≤ 7), Sciencia Acta Xaveriana, 3(1), pp. 87-106, (2012).
A. Lourdusamy, S. Samuel Jayaseelan and T. Mathivanan, The tpebbling number of Jahangir graph, International Journal of Mathematical Combinatorics, 1, pp. 92-95, (2012).
L. Pachter, H.S. Snevily and B. Voxman, On pebbling graphs, Congressus Numerantium, 107, pp. 65-80, (1995).
Derechos de autor 2018 Proyecciones. Journal of Mathematics
Esta obra está bajo licencia internacional Creative Commons Reconocimiento-NoComercial 4.0.